# SDR AALA202112023151

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 6,763 hours, 1,959 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CENTER TANK TRANSFER ECAM WOULD NOT RESET RIGHT HAND SIDE. INITIAL TROUBLESHOOTING REFLECTS THAT AIRMAN IS REPORTING FUEL, MAIN TRANSFER SYSTEM - CONTROL VALVE 2 (RIGHT) DOES NOT OPEN. **SUPPLEMENTAL REPORT FOR AALA202112013151: MAINTENANCE ACCOMPLISHED TSM TASK 28-26-00-810-807-A AND OPERATIONAL CHECK PER AMM 28-26-00. NO FAULTS NOTED. ** (CLOSED)
